# SDR SWAA1201182

- Difficulty date: January 24, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 75,113 hours, 61,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN AFT OF PILOT'S NR 3 WINDOW APPROX BS 262 RIGHT ABOVE STRINGER 10L.  REMOVED AND REPLACED SKIN IAW SRM AND BAC DWG.
